Long cycles in graphs containing a 2-factor with many odd components

Share/Save/Bookmark

Heuvel, J. van den (1995) Long cycles in graphs containing a 2-factor with many odd components. Discrete Mathematics, 137 (1-3). pp. 389-393. ISSN 0012-365X

open access
[img]
Preview
PDF
199kB
Abstract:We prove a result on the length of a longest cycle in a graph on n vertices that contains a 2-factor and satisfies d(u)+d(c)+d(w)n+2 for every tiple u, v, w of independent vertices. As a corollary we obtain the follwing improvement of a conjectre of Häggkvist (1992): Let G be a 2-connected graph on n vertices where every pair of nonadjacent vertices has degree sum at least n-k and assume G has a 2-factor with at least k+1 odd components. Then G is hamiltonian.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/57340
Official URL:http://dx.doi.org/10.1016/0012-365X(93)E0118-N
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page